# SDR IPXA2025032604139

- Difficulty date: February 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5537174100000
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE  PANEL 322AL HAS A CRACK DOT 113-11(DARIO CAMACHO).  INSTALLED VERTICAL STAB L/E PANEL 322AL IAW A300 AMM 55-32-11/401 P/N 04-001-0306 BATCH 0004378368.
